Alert archive / Mississippi / Tornado Warnings in 2010

Tornado Warning 64, NWS Jackson, MS

November 29, 2010Claiborne County, Warren County, Mississippi; Tensas Parish, Louisiana

NWS Jackson, MS issued this tornado warning at Nov 29, 2010, 9:09 PM CST for Claiborne County, Warren County, Mississippi; Tensas Parish, Louisiana. It was in force for 66 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 29, 2010, 9:09 PM CST (03:09 UTC)
Expired
Nov 29, 2010, 10:15 PM CST
In force
66 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon

Counties Tensas Parish, LA, Claiborne County, MS, Warren County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 95 km from the middle of the area, began a volume at 03:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 29, 9:25 PM CSTTORNADO 16 Nne Port Gibson, MSDAMAGE FROM THIS SECOND TORNADO INCLUDED SCATTERED LARGE TREES UPROOTED AND NUMEROUS TREE LIMBS SNAPPED ACROSS A PORTION OF SHILOH ROAD. ESTIMATED MAXIMUM WINDS OF 90 MPH.
Nov 29, 9:25 PM CSTTORNADO6 Nne Port Gibson, MSDAMAGE FROM THIS SECOND TORNADO INCLUDED SCATTERED LARGE TREES UPROOTED AND NUMEROUS TREE LIMBS SNAPPED ACROSS A PORTION OF SHILOH ROAD. ESTIMATED MAXIMUM WINDS OF 90 MPH.
Nov 29, 10:03 PM CSTTSTM WND DMG3 E Port Gibson, MSTREES DOWN ON OLD HWY 18

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 29, 8:49 PM CSTTornado WatchSPC7 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 3.2 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2010-11-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 946 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2010-11-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 406 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
946 J/kg
Mixed-layer CIN
-28 J/kg
Mixed-layer LCL
480 m above ground
0-6 km bulk shear
79 kt
0-1 km storm-relative helicity
406 m²/s²
0-3 km storm-relative helicity
492 m²/s²
Significant tornado parameter
0.0
Supercell composite
13.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

745 
WFUS54 KJAN 300309
TORJAN
LAC107-MSC021-149-300415-
/O.NEW.KJAN.TO.W.0064.101130T0309Z-101130T0415Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSON MS
909 PM CST MON NOV 29 2010

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* TORNADO WARNING FOR...
  EAST CENTRAL TENSAS PARISH IN NORTHEAST LOUISIANA...
  CLAIBORNE COUNTY IN SOUTHWEST MISSISSIPPI...
  SOUTH CENTRAL WARREN COUNTY IN WEST CENTRAL MISSISSIPPI...

* UNTIL 1015 PM CST

* AT 909 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 6 MILES WEST OF
  PORT GIBSON MOVING NORTHEAST AT 40 MPH.

* THE TORNADO WILL BE NEAR...
  PORT GIBSON BY 915 PM CST...
  PATTISON BY 920 PM CST...
  HERMANVILLE BY 930 PM CST...
  YOKENA BY 935 PM CST...
  ROCKY SPRINGS BY 940 PM CST...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WARNING MEANS THAT A TORNADO IS OCCURRING OR IMMINENT. YOU
SHOULD ACTIVATE YOUR TORNADO ACTION PLAN AND TAKE PROTECTIVE ACTION
NOW.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CST TUESDAY MORNING
FOR NORTHEAST LOUISIANA AND MISSISSIPPI.

&&

LAT...LON 3223 9089 3201 9071 3194 9071 3185 9098
      3187 9102 3187 9110 3199 9119
TIME...MOT...LOC 0309Z 236DEG 34KT 3194 9108

$$

COHEN
3 follow-up statements
445 
WWUS54 KJAN 300322
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
922 PM CST MON NOV 29 2010

LAC107-MSC021-149-300415-
/O.CON.KJAN.TO.W.0064.000000T0000Z-101130T0415Z/
TENSAS LA-CLAIBORNE MS-WARREN MS-
922 PM CST MON NOV 29 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1015 PM CST FOR SOUTH
CENTRAL WARREN AND CLAIBORNE COUNTIES...AND EAST CENTRAL TENSAS
PARISH...

AT 922 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUE TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS
TORNADO WAS LOCATED NEAR PORT GIBSON MOVING NORTHEAST AT 35 MPH.

THE TORNADO WILL BE NEAR...
  HERMANVILLE BY 930 PM CST...
  YOKENA BY 935 PM CST...
  ROCKY SPRINGS BY 940 PM CST...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WARNING MEANS THAT A TORNADO IS OCCURRING OR IMMINENT. YOU
SHOULD ACTIVATE YOUR TORNADO ACTION PLAN AND TAKE PROTECTIVE ACTION
NOW.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CST TUESDAY MORNING
FOR NORTHEAST LOUISIANA AND MISSISSIPPI.

&&

LAT...LON 3223 9089 3201 9071 3194 9071 3185 9098
      3187 9102 3187 9110 3199 9119
TIME...MOT...LOC 0322Z 232DEG 31KT 3201 9098

$$

COHEN
513 
WWUS54 KJAN 300343
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
943 PM CST MON NOV 29 2010

LAC107-MSC021-149-300415-
/O.CON.KJAN.TO.W.0064.000000T0000Z-101130T0415Z/
TENSAS LA-CLAIBORNE MS-WARREN MS-
943 PM CST MON NOV 29 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1015 PM CST FOR SOUTH
CENTRAL WARREN AND CLAIBORNE COUNTIES...AND EAST CENTRAL TENSAS
PARISH...

AT 943 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUE TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS
TORNADO WAS LOCATED 7 MILES SOUTHWEST OF PORT GIBSON MOVING NORTHEAST
AT 55 MPH.

THE TORNADO WILL BE NEAR...
  PORT GIBSON AND PATTISON BY 950 PM CST...
  HERMANVILLE BY 955 PM CST...
  YOKENA BY 1000 PM CST...
  ROCKY SPRINGS BY 1005 PM CST...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WARNING MEANS THAT A TORNADO IS OCCURRING OR IMMINENT. YOU
SHOULD ACTIVATE YOUR TORNADO ACTION PLAN AND TAKE PROTECTIVE ACTION
NOW.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CST TUESDAY MORNING
FOR NORTHEAST LOUISIANA AND MISSISSIPPI.

&&

LAT...LON 3223 9089 3201 9071 3194 9071 3185 9098
      3187 9102 3187 9110 3199 9119
TIME...MOT...LOC 0343Z 237DEG 47KT 3192 9106

$$

COHEN
087 
WWUS54 KJAN 300401
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1001 PM CST MON NOV 29 2010

LAC107-MSC021-149-300415-
/O.CON.KJAN.TO.W.0064.000000T0000Z-101130T0415Z/
TENSAS LA-CLAIBORNE MS-WARREN MS-
1001 PM CST MON NOV 29 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1015 PM CST FOR SOUTH
CENTRAL WARREN AND CLAIBORNE COUNTIES...AND EAST CENTRAL TENSAS
PARISH...

AT 1001 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUE TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS
TORNADO WAS LOCATED NEAR HERMANVILLE MOVING NORTHEAST AT 55 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WARNING MEANS THAT A TORNADO IS OCCURRING OR IMMINENT. YOU
SHOULD ACTIVATE YOUR TORNADO ACTION PLAN AND TAKE PROTECTIVE ACTION
NOW.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CST TUESDAY MORNING
FOR NORTHEAST LOUISIANA AND MISSISSIPPI.

&&

LAT...LON 3223 9089 3201 9071 3194 9071 3185 9098
      3187 9102 3187 9110 3199 9119
TIME...MOT...LOC 0401Z 237DEG 47KT 3201 9086

$$

COHEN

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Nov 29, 5:05 PM CST, 4 hours 4 minutes earlier.

Area forecast discussion, Nov 29, 5:05 PM CST, 4 hours 4 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
505 PM CST MON NOV 29 2010

.UPDATED ZONES FOR TORNADO WATCH 754 FOR MOST OF EAST MISSISSIPPI UNTIL
MIDNIGHT./17/

./PREVIOUS DISCUSSION...350 PM CST MON NOV 29 2010

...SEVERE WEATHER POSSIBLE THROUGH TONIGHT...

.SHORT TERM...(TONIGHT THROUGH WEDNESDAY NIGHT)...LATEST SURFACE
ANALYSIS SHOWS A NORTH-SOUTH ORIENTED COLD FRONT JUST WEST OF THE
TX/LA BORDER ATTENDANT TO SURFACE LOW PRESSURE OVER IOWA. RADAR
IMAGERY SHOWS WIDESPREAD SHOWERS AND THUNDERSTORMS JUST WEST OF THE
CWA GRADUALLY MOVING EAST IN VICINITY OF STRONG MOISTURE ADVECTION
ASSOCIATED WITH THE LOW LEVEL JET. NWP GUIDANCE HAS BEEN
UNDERESTIMATING THE STRENGTH OF THE LOW LEVEL MOISTURE RETURN AHEAD
OF THE FRONT...EVIDENT BY 69 DEGREE DEW POINTS ALREADY AS FAR NORTH
AS MCCOMB AS OF 20Z.

LIGHT TO MODERATE SHOWERS AND POSSIBLY A THUNDERSTORM WILL AFFECT
AREAS SOUTH OF I-20 IN MS THROUGH THE AFTERNOON...WITH SHOWERS AND
THUNDERSTORMS BECOMING MORE WIDESPREAD WEST OF THE MS RIVER LATE
THIS AFTERNOON AS THE LOW LEVEL JET AND STRONG UPPER LEVEL
DIFFLUENCE APPROACH THE REGION. MORE THAN SUFFICIENT DEEP LAYER AND
LOW LEVEL SHEAR WILL SUPPORT SUPERCELL DEVELOPMENT ALONG...AS WELL
AS OUT AHEAD OF...THE FRONT AS THE IT SWEEPS ACROSS THE REGION
TONIGHT. WHILE INSTABILITY IS NOT EXPECTED BE GREAT...MODEL
CONSENSUS IS FOR AT LEAST 200-500J/KG OF MLCAPE TO SURVIVE AHEAD OF
THE FRONT DRIVEN PRIMARILY BY THE TREMENDOUS WARM/MOIST ADVECTION.
THESE VALUES COMBINED WITH THE STRONG WIND PROFILES WILL BE
CONDUCIVE TO THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS...
TORNADOES AND SMALL HAIL ACROSS ALL AREAS AS THE FRONT PASSES. AS
FOR TIMING...THE FRONT IS EXPECTED TO BE NEAR SHREVEPORT BY 6 PM
...ROUGHLY ALONG A GREENWOOD TO NATCHEZ LINE BY MIDNIGHT...PASSING
EAST OF THE CWA BY 5-6AM TOMORROW MORNING.

BREEZY NORTHWEST WINDS WILL SPREAD ACROSS THE REGION BEHIND THE
FRONT CONTINUING THROUGH THE DAY TOMORROW. THE CHANCE OF SHOWERS
WILL TAPER OFF FROM WEST TO EAST THROUGH THE DAY...AND BY LATE
AFTERNOON ANY LINGERING SHOWERS ARE EXPECTED TO BE EAST OF THE AL/MS
BORDER. HIGH TEMPS FOR THE DAY WILL LIKELY BE REACHED IN THE MORNING
BEFORE COLD ADVECTION ASSOCIATED WITH THE BUILDING HIGH PRESSURE
SUSTAINS AND EVENTUALLY DROPS TEMPS THROUGH THE AFTERNOON. MORNING
LOWS WEDNESDAY MORNING WILL BE QUITE CHILLY...IN FACT MOST AREAS
WILL LIKELY DROP BELOW THE FREEZING MARK BY SUNRISE.

DRY WEATHER WILL PERSIST WEDNESDAY AND WEDNESDAY NIGHT AS HIGH
PRESSURE TAKES CONTROL OF THE REGION. TEMPERATURES FALLING BELOW
FREEZING ARE EXPECTED ONCE AGAIN THURSDAY MORNING FOR ALL AREAS...
EXCEPT POSSIBLY IN THE DELTA.

MAV TEMPS WERE DROPPED FOR TOMORROW TO ACCOUNT FOR THE COLD
ADVECTION BEHIND THE FRONT. OTHERWISE MAV GUIDANCE GENERALLY
ACCEPTED OTHER THAN MINOR CHANGES FOR TONIGHT. /BK/

.LONG TERM...THE GLOBAL MODELS AGREE THAT DRY NORTHWEST FLOW ALOFT
WILL SET UP OVER THE ARKLAMISS FOR THE MID TO LATE WEEK. AT THE
SURFACE...HIGH PRESSURE WILL MAINTAIN CONTROL THE WEATHER BRINGING
DRY WEATHER AND SEASONABLE TEMPERATURES WITH FAIRLY LARGE DAILY
TEMPERATURE RANGES UNDER MOSTLY CLEAR SKIES. A FREEZE IS EXPECTED
WEDNESDAY NIGHT WITH SLIGHTLY MILDER OVERNIGHT LOW TEMPERATURES FOR
SUBSEQUENT NIGHTS THIS WEEK.

GOING INTO NEXT WEEKEND...MID LEVEL HEIGHTS ARE GENERALLY FORECAST
TO RISE OVER THE ARKLAMISS AS THE MEAN LONGWAVE RIDGE POSITION OVER
THE PLAINS STATES SHIFTS EASTWARD. DRY AND MILDER WEATHER CAN BE
EXPECTED IN THIS PATTERN...BUT THERE SHOULD BE AN INCREASE IN
STORMINESS FOR EARLY NEXT WEEK WITH THE GFS/GEFS/ECMWF ALL SIGNALING
FOR THE APPROACH OF A SIGNIFICANT SHORTWAVE TROUGH. /EC/

&&

.AVIATION...STRONG TO SEVERE THUNDERSTORMS AHEAD OF A STRONG COLD
FRONT WILL AFFECT ALL TAF SITES TONIGHT AND TUESDAY MORNING. AS OF
29/21Z...STRONG SOUTHERLY WINDS OF 10-15KTS WITH GUSTS UP TO
20-23KTS WILL OCCUR AT ALL TAF SITES THROUGH MIDNIGHT TONIGHT. IFR TO
MVFR CONDITIONS WILL PERSIST THROUGH MONDAY AFTERNOON WITH CEILINGS
TEETERING BETWEEN 700FT TO 1300FT. STRONGER STORMS WILL APPROACH GLH
BETWEEN 7-8PM TONIGHT WITH TVR/GWO WILL BE IMPACTED 8-10PM...JAN/GTR
9-MIDNIGHT...AND MEI AND HBG IMPACTED FROM MIDNIGHT-3AM.
CEILINGS/VISIBILITY WILL DROP TO IFR/LIFR CONDITIONS AS THE FRONT
PASSES WITH WINDS UP TO 60MPH...QUARTER SIZED HAIL AND HEAVY RAINFALL
POSSIBLE. CEILINGS WILL IMPROVE AND LIFT TO NEAR 2KFT FROM WEST TO
EAST FOLLOWING PASSAGE OF THE FRONT THROUGH LATE TUESDAY MORNING.
SKIES WILL BECOME NEARLY CLEAR NEAR DAY-BREAK FROM WEST TO EAST AND
THEN CLOUD BACK UP W CEILINGS NEAR 2.5KFT ACROSS GLH/GWO/TVR AND
PROGRESSING SOUTHEASTWARD THROUGH THE DAY TUESDAY. /JA/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       50  51  28  55 / 100  42  10   0
MERIDIAN      54  55  28  56 / 100  73  14   0
VICKSBURG     47  48  28  57 /  86  28  10   0
HATTIESBURG   60  60  30  56 / 100  90  13   0
NATCHEZ       47  48  28  56 /  86  32  10   0
GREENVILLE    44  47  28  56 /  90  17  10   0
GREENWOOD     47  48  27  54 / 100  28  10   0

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

BK/JA/EC
Hazardous weather outlook, Nov 29, 3:08 PM CST, 6 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
308 PM CST MON NOV 29 2010

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
302115-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-
CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-
NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-
WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-
SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-
LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
308 PM CST MON NOV 29 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TONIGHT AND TUESDAY

NUMEROUS SEVERE THUNDERSTORMS CAN BE EXPECTED ACROSS THE ARKLAMISS
REGION THIS AFTERNOON THROUGH THE OVERNIGHT HOURS. THE PRIMARY
SEVERE WEATHER RISK WILL BE TORNADOES AND DAMAGING WIND GUSTS TO 70
MPH. SEVERE STORMS CAN BE EXPECTED OVER SOUTHEAST ARKANSAS AND
NORTHEAST LOUISIANA THIS AFTERNOON...SPREADING ACROSS THE
MISSISSIPPI RIVER INTO WEST MISSISSIPPI BY SUNSET. SEVERE STORMS
WILL PERSIST THROUGH THE EVENING WITH THE BEST CHANCE FOR DAMAGING
WINDS AND TORNADOES OCCURRING EAST OF THE INTERSTATE 55 CORRIDOR
AFTER 9 PM.

A WARM FRONT THAT LIFTED ACROSS THE AREA TODAY USHERED A MOIST AND
UNSTABLE AIR MASS INTO THE ARKLAMISS REGION. STRONG WIND FIELDS HAVE
PRODUCED INTENSE WIND SHEAR ACROSS THE AREA THAT HAVE ENHANCED THE
POTENTIAL FOR SEVERE STORMS WITH DAMAGING WINDS AND TORNADOES. THIS
ACTIVITY WILL OCCUR AHEAD OF A VIGOROUS COLD FRONT THAT WILL MOVE
THROUGH THE AREA THIS EVENING AND TONIGHT.

SEVERE STORMS WILL END BEHIND THE COLD FRONT...WHICH WILL MOVE NEAR
THE INTERSTATE 55 CORRIDOR AROUND MIDNIGHT AND SWEEP TO THE EAST OF
THE FORECAST AREA JUST BEFORE SUNRISE TUESDAY.

.DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS WILL BE REQUIRED THIS AFTERNOON THROUGH TONIGHT.
OTHERWISE...ACTIVATION IS NOT EXPECTED THROUGH NEXT SUNDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

03

In the hours before

Local storm report, Nov 29, 7:59 PM CST, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
759 PM CST MON NOV 29 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 PM     TSTM WND GST     1 SE WINONA             33.48N 89.71W
11/29/2010  U50.00 MPH       MONTGOMERY         MS   LAW ENFORCEMENT

            ONE TREE REPORTED DOWN ON HWY 407.

&&

JALLEN
Local storm report, Nov 29, 8:10 PM CST, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
810 PM CST MON NOV 29 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0804 PM     TSTM WND DMG     5 NE VICKSBURG          32.38N 90.81W
11/29/2010                   WARREN             MS   AMATEUR RADIO

            POWER LINES WERE DOWNED ALONG CULKIN RD. SEVERAL POWER
            OUTAGES REPORTED IN THE AREA.

&&

DL
Local storm report, Nov 29, 8:12 PM CST, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
812 PM CST MON NOV 29 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 PM     TSTM WND DMG     VALLEY PARK             32.63N 90.87W
11/29/2010                   ISSAQUENA          MS   EMERGENCY MNGR

            TREES DOWNED AROUND VALLEY PARK. ESTIMATED WIND GUSTS OF
            50 TO 70 MPH. POSSIBLE TORNADO.

&&

DL
Local storm report, Nov 29, 8:16 PM CST, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
816 PM CST MON NOV 29 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 PM     TORNADO          YAZOO CITY              32.86N 90.41W
11/29/2010                   YAZOO              MS   EMERGENCY MNGR

            STRUCTURAL AND TREE DAMAGE REPORTED IN YAZOO CITY,
            UNKNOWN MAGNITUDE KNOWN AT THIS TIME AND WILL UPDATE.

&&

JALLEN
Local storm report, Nov 29, 8:24 PM CST, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
824 PM CST MON NOV 29 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 PM     TORNADO          YAZOO CITY              32.86N 90.41W
11/29/2010                   YAZOO              MS   AMATEUR RADIO

            POWER LINES...TREES...AND WIDESPREAD POWER OUTAGES ARE
            REPORTED WITHIN YAZOO CITY. WILL UPDATE FURTHER WITH
            ADDITIONAL INFORMATION.

&&

JALLEN
Local storm report, Nov 29, 8:32 PM CST, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
832 PM CST MON NOV 29 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 PM     TORNADO          YAZOO CITY              32.86N 90.41W
11/29/2010                   YAZOO              MS   AMATEUR RADIO

            ADDITIONAL STRUCURAL DAMAGE REPORTED IN YAZOO CITY WITH
            NUMEROUS LARGE OAK TREES SNAPPED AND UPROOTED. POWER
            LINES ALSO REPORTED DOWN ALONG CENTER RIDGE ROAD.

&&

JALLEN

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 29, 6:59 PM CSTTornado WarningJANHumphreys, Sharkey, Yazoo31 min
Nov 29, 7:08 PM CSTTornado WarningJANIssaquena, Sharkey, Warren, Yazoo37 min
Nov 29, 7:15 PM CSTTornado WarningJANGrenada, Montgomery, Webster22 min
Nov 29, 7:29 PM CSTTornado WarningJANHolmes, Humphreys, Leflore, Yazoo46 min
Nov 29, 7:31 PM CSTTornado WarningJANHumphreys, Issaquena, Sharkey, Yazoo44 min
Nov 29, 7:33 PM CSTTornado WarningJANIssaquena, Warren57 min
Nov 29, 8:03 PM CSTTornado WarningJANLeake, Madison, Rankin, Scott57 min
Nov 29, 8:05 PM CSTTornado WarningJANClaiborne, Jefferson55 min
Nov 29, 8:08 PM CSTTornado WarningJANAttala, Carroll, Holmes, Yazoo67 min
Nov 29, 8:18 PM CSTTornado WarningJANHinds, Madison, Yazoo57 min
Nov 29, 8:41 PM CSTTornado WarningJANAttala, Choctaw, Winston64 min
Nov 29, 8:44 PM CSTTornado WarningJANClaiborne, Hinds, Warren, Yazoo61 min
Nov 29, 8:55 PM CSTTornado WarningJANAttala, Holmes, Leake, Madison, Yazoo50 min
Nov 29, 8:59 PM CSTTornado WarningJANAdams, Jefferson61 min
Nov 29, 9:15 PM CSTSevere Thunderstorm WarningJANChoctaw, Clay, Oktibbeha, Webster, Winston60 min
Nov 29, 9:24 PM CSTTornado WarningJANChoctaw, Clay, Oktibbeha, Winston66 min
Nov 29, 9:44 PM CSTTornado WarningJANAttala, Choctaw, Leake, Winston61 min
Nov 29, 9:49 PM CSTSevere Thunderstorm WarningJANHinds, Madison, Rankin41 min
Nov 29, 9:57 PM CSTTornado WarningJANLeake, Madison, Rankin63 min
Nov 29, 9:59 PM CSTSevere Thunderstorm WarningJANAdams, Jefferson61 min
Nov 29, 10:07 PM CSTSevere Thunderstorm WarningJANClaiborne, Copiah, Hinds38 min
Nov 29, 10:12 PM CSTSevere Thunderstorm WarningJANHinds, Rankin48 min
Nov 29, 10:30 PM CSTTornado WarningJANChoctaw, Clay, Oktibbeha, Winston45 min
Nov 29, 10:44 PM CSTTornado WarningJANLowndes, Noxubee, Oktibbeha, Winston46 min
Nov 29, 10:45 PM CSTSevere Thunderstorm WarningJANAttala, Leake, Neshoba, Winston60 min
Nov 29, 10:54 PM CSTFlash Flood WarningJANHinds, Madison, Rankin2 hr
Nov 29, 10:56 PM CSTSevere Thunderstorm WarningJANHinds, Leake, Madison, Rankin, Scott64 min
Nov 29, 11:10 PM CSTSevere Thunderstorm WarningJANRankin, Simpson, Smith50 min
Nov 29, 11:14 PM CSTTornado WarningJANRankin, Simpson, Smith46 min
Nov 29, 11:16 PM CSTSevere Thunderstorm WarningJANClay, Lowndes, Oktibbeha59 min
Nov 29, 11:22 PM CSTTornado WarningJANLowndes, Noxubee33 min
Nov 29, 11:36 PM CSTSevere Thunderstorm WarningJANAdams39 min
Nov 29, 11:36 PM CSTTornado WarningJANClay, Lowndes24 min
Nov 29, 11:46 PM CSTSevere Thunderstorm WarningJANLowndes, Noxubee, Oktibbeha, Winston44 min
Nov 29, 11:46 PM CSTTornado WarningJANAdams44 min
Nov 29, 11:48 PM CSTSevere Thunderstorm WarningJANLeake, Neshoba, Newton, Scott57 min
Nov 30, 12:03 AM CSTTornado WarningJANLowndes, Noxubee, Oktibbeha, Winston42 min
Nov 30, 12:11 AM CSTTornado WarningJANNeshoba, Newton, Scott34 min
Nov 30, 12:23 AM CSTTornado WarningJANKemper, Neshoba, Newton52 min
Nov 30, 12:25 AM CSTSevere Thunderstorm WarningJANAdams, Claiborne, Copiah, Franklin, Jefferson, Lincoln65 min
Nov 30, 12:28 AM CSTTornado WarningJANClay, Lowndes, Noxubee, Oktibbeha, Winston34 min
Nov 30, 12:32 AM CSTTornado WarningJANCopiah, Franklin, Jefferson, Lincoln58 min
Nov 30, 12:42 AM CSTFlash Flood WarningJANClay, Lowndes, Noxubee, Oktibbeha, Winston2 hr
Nov 30, 12:44 AM CSTTornado WarningJANNeshoba, Newton16 min
Nov 30, 1:26 AM CSTTornado WarningJANCopiah, Jefferson Davis, Lawrence, Lincoln, Simpson64 min
Nov 30, 1:34 AM CSTTornado WarningJANKemper, Lauderdale, Neshoba, Newton26 min
Nov 30, 1:59 AM CSTTornado WarningJANKemper, Noxubee46 min
Nov 30, 2:05 AM CSTTornado WarningJANSimpson, Smith55 min
Nov 30, 2:22 AM CSTSevere Thunderstorm WarningJANCopiah, Lawrence, Lincoln53 min
Nov 30, 2:28 AM CSTTornado WarningJANLawrence, Lincoln62 min
Nov 30, 2:50 AM CSTTornado WarningJANJasper, Newton, Scott, Smith55 min
Nov 30, 3:09 AM CSTTornado WarningJANCovington, Jefferson Davis, Lawrence, Simpson36 min
Nov 30, 3:27 AM CSTSevere Thunderstorm WarningJANKemper, Lauderdale, Neshoba, Newton63 min
Nov 30, 3:32 AM CSTTornado WarningJANCovington, Jasper, Simpson, Smith43 min
Nov 30, 3:40 AM CSTTornado WarningJANJefferson Davis, Lawrence, Lincoln, Marion65 min
Nov 30, 4:06 AM CSTTornado WarningJANClarke, Jasper, Newton, Smith39 min
Nov 30, 4:21 AM CSTSevere Thunderstorm WarningJANCovington, Jefferson Davis, Jones, Smith39 min
Nov 30, 4:34 AM CSTTornado WarningJANClarke, Jasper, Lauderdale, Newton56 min
Nov 30, 4:41 AM CSTSevere Thunderstorm WarningJANKemper, Noxubee34 min
Nov 30, 4:45 AM CSTTornado WarningJANCovington, Jasper, Jones, Smith60 min
Nov 30, 5:16 AM CSTTornado WarningJANKemper, Lauderdale59 min
Nov 30, 5:22 AM CSTFlash Flood WarningJANClarke, Jasper, Kemper, Lauderdale, Newton81 min
Nov 30, 5:29 AM CSTTornado WarningJANJones46 min
Nov 30, 5:34 AM CSTSevere Thunderstorm WarningJANCovington, Forrest, Jones, Lamar, Marion71 min
Nov 30, 5:45 AM CSTSevere Thunderstorm WarningJANClarke, Jasper, Lauderdale50 min
Nov 30, 6:10 AM CSTSevere Thunderstorm WarningJANForrest, Lamar50 min
Nov 29, 6:16 PM CSTSevere Thunderstorm WarningJANFranklin, Madison, Richland17 min
Nov 29, 6:59 PM CSTTornado WarningJANFranklin, Tensas46 min

Nearby

Tornado Warnings in Mississippi, 2010Tornado Warnings in Louisiana, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.